RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1386–1394 (Mi de10471)  

Numerical methods

Strict and Approximate Models of a Scratch on the Basis of the Method of Integral Equations

Yu. A. Eremin, V. I. Ivakhnenko

Lomonosov Moscow State University

Full text: PDF file (1502 kB)

English version:
Differential Equations, 2001, 37:10, 1459–1467

Bibliographic databases:

UDC: 519.642
Received: 28.05.2001

Citation: Yu. A. Eremin, V. I. Ivakhnenko, “Strict and Approximate Models of a Scratch on the Basis of the Method of Integral Equations”, Differ. Uravn., 37:10 (2001), 1386–1394; Differ. Equ., 37:10 (2001), 1459–1467

Citation in format AMSBIB
\Bibitem{EreIva01}
\by Yu.~A.~Eremin, V.~I.~Ivakhnenko
\paper Strict and Approximate Models of a Scratch on the Basis of the Method of Integral Equations
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1386--1394
\mathnet{http://mi.mathnet.ru/de10471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946048}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1459--1467
\crossref{https://doi.org/10.1023/A:1013328517326}


Linking options:
  • http://mi.mathnet.ru/eng/de10471
  • http://mi.mathnet.ru/eng/de/v37/i10/p1386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019